# SDR QXEA200301020

- Difficulty date: August 25, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N607QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10024
- Aircraft time: 4,669 hours, 3,588 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Condition: Tripped
- Location: Zone 200
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 2481 GENERATOR 2 OFF CAUTION MESSAGE ILLUMINATED ON APPROACH DURING FLAP MOVEMENT FROM 20 DEGREES TO 30 DEGREES. AFTER LANDING SUCCESSFULLY RESET GENERATOR IAW EMERGENCY CHECKLIST. INTEROGATED MDC AND FOUND (GCU2) FAILED. COMPLIED WITH FIM TASK 24-21-01-810-801-A01. NO PARTS REPLACED. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
